# SDR ABXA080115

- Difficulty date: March 10, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 50,606 hours, 38,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER AFT CORNER OF THE FORWARD SERVICE DOOR CUTOUT.  REPAIRED R1 LOWER AFT DOOR CORNER IAW REA B653-57148-MR.
